# SDR DL757080833

- Difficulty date: May 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 75,310 hours, 37,267 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212N30706
- Condition: Cracked
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

AT FLT LVL 240 WITH ENGINE AND WING ANTI-ICE ON LEFT ENG BLEED LIGHT ILLUMINATED.  FOLLOWED QRH SHUT BLEED SW OFF.  OPENED ISOLATION VLV AT FLT LVL 260 RIGHT ENGINE BLEED LIGHT ILLUM.  CABIN PRESSURE CLIMBED THROUGH 10K DEPLOYED MASKS.  DECLARED EMERGENCY INTO ORF.  MTC FOUND SEAT ROWS 26 AND 27 DEF MASKS DID NOT DEPLOY.  ALSO FOUND AFT RT LAV MASK DID NOT DEPLOY.  MX HAS FOUND A DUCT IN THE UNDERWING SECTION CRACKED.
